# SDR DALA1135116311

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 53,977 hours, 6,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT THE EMERGENCY FLOOR LIGHTS FROM SEAT 35C TO 40C WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RELMAPED AND SECURED THE CONNECTOR.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS SECURED.
